MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 MAGIC 3 PEDIATRIC CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 MAGIC 3 PEDIATRIC CATHETER
Model Number 52808G
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the patient's mother said the catheter was sometimes harder to insert since the patient was older and moving more.It was unknown if the patient was able to void.
 
Additional Manufacturer Narrative
The reported event could not be confirmed as no sample was returned for evaluation.A potential root cause for this failure could be catheter is not stiff enough for insertion.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "inspect the catheter before use.Do not use the product if the device or packaging is damaged." h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device was not returned.
 
Event or Problem Description
It was reported that the patients mother said the catheter was sometimes harder to insert since the patient was older and moving more.It was unknown if the patient was able to void.

Brand Name
MAGIC 3 PEDIATRIC CATHETER
Common Device Name
MAGIC 3 PEDIATRIC CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9922427
Report Number1018233-2020-02337
Device Sequence Number3354431
Product Code EZD
UDI-Device Identifier00801741136863
UDI-Public(01)00801741136863
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K172247
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number52808G
Device Catalogue Number52808G
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/13/2020
Supplement Date Received by Manufacturer04/23/2020
Initial Report FDA Received Date04/03/2020
Supplement Report FDA Received Date04/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1